# SDR SWIA202052744

- Difficulty date: August 16, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR SURROUND FRAME CORRODED AT FRAME STATION 379 BETWEEN STGR'S 22R AND 24R.  C-CHECK RO 9/21/2020.  REPLACED FOR A NEW FRAME P/N SH670-32118-1S, REF BOMBARDIER DWG AND CRJ 700 SRM, COMPLIED WITH.
